| Model Number |
M004PF41M434 |
| Medical Device Problem Codes |
Contamination (1120); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that for a pulse field ablation (pfa) procedure to treat an atrial fibrillation a farastar catheter connection cable was selected for use.During cable preparation, staff was opening packaging and there was an issues with a stuck seal and the cable popped out touched the external part of the packaging, thus contaminating the cable.The device was replaced.No patient complications were reported.The device is not expected to return for analysis as it was disposed.